Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Eye pain due to constant use of computers - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   HI
Doctor :   How can I help you
User :   hi
User :   i am a software engineer
User :   we use to site infront of pc long time...
Doctor :   ok,
User :   now my eyes getting sometime pain
Doctor :   ok
Doctor :   do you take
Doctor :   any rest during the intermediate period of your regular system work
Doctor :   or you continue work every time you are in front of the system
User :   athts depends the work
Doctor :   ok
User :   moslly i use to work continueslly
User :   one of my friend is telling we get the glass for using compluter
Doctor :   you shall need to take some rest every 40 min that you are infront of the system and that shall be the
Doctor :   rest for
User :   is it worth
Doctor :   5-10 min
User :   okkk..
Doctor :   yes it is and you need to exercise the eye muscles
User :   okkk..thaank you for advice
Doctor :   you are welcome I sthere any thing else that you like to know about

Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor